# SDR ASOA06116

- Difficulty date: January 23, 2006
- Submitted: February 14, 2006
- Operation: Air carrier
- Aircraft: N975EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7599
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

DURING APPROACH FROM ATL-FWA, THE CREW RECEIVED A FLAPS FAIL MESSAGE WITH THE FLAPS AT ZERO AND CONDUCTED A GO AROUND UPON DESCENT INTO FWA.  THE CREW DECLARED AN EMERGENCY AND THE AIRCRAFT LANDED IN FWA WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED THE FLAPS SYSTEM WITH NO DEFECTS FOUND AND RESET THE SYSTEM.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
